# SDR DALA2022111707397

- Difficulty date: November 14, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 83,790 hours, 14,280 cycles
- System (JASC): 5270 · Door Warning System
- Part: Circuit Card
- Condition: Faulted
- Location: Door Warning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 1820 EICAS MESSAGE " R FWD ENT DOOR" WITH DOOR CLOSED AND FLASHING SLIDE LIGHT. CORRECTIVE ACTION: REF LOG # 9043894 SWAPPED "006" DRIVER CARD THAT WAS FAULTING ORIGINALLY TO A KNOWN GOOD CARD. REINSTALLED ORIGNIAL PSEU BOX AND OPS CK PER B767-400 AMM 32-09 OK FOR SVC. (9074902)
